RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 6, Pages 1257–1274 (Mi izv2884)  

This article is cited in 2 scientific papers (total in 3 papers)

Locally projectively nilpotent subgroups and nilelements in topological groups

V. P. Platonov


Full text: PDF file (1927 kB)

Bibliographic databases:

UDC: 519.4
Received: 15.10.1965

Citation: V. P. Platonov, “Locally projectively nilpotent subgroups and nilelements in topological groups”, Izv. Akad. Nauk SSSR Ser. Mat., 30:6 (1966), 1257–1274

Citation in format AMSBIB
\Bibitem{Pla66}
\by V.~P.~Platonov
\paper Locally projectively nilpotent subgroups and nilelements in topological groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 6
\pages 1257--1274
\mathnet{http://mi.mathnet.ru/izv2884}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202909}
\zmath{https://zbmath.org/?q=an:0222.22002}


Linking options:
  • http://mi.mathnet.ru/eng/izv2884
  • http://mi.mathnet.ru/eng/izv/v30/i6/p1257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Protasov, “Local theorems for topological groups”, Math. USSR-Izv., 15:3 (1980), 625–633  mathnet  crossref  mathscinet  zmath  isi
    2. M. I. Ursul, “Locally finite and locally projectively nilpotent ideals of topological rings”, Math. USSR-Sb., 53:2 (1986), 291–305  mathnet  crossref  mathscinet  zmath
    3. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:202
    Full text:63
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019